Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 90, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 17, 2007, 3:42 PM EDT for Clay County, Owsley County, Perry County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2007, 3:42 PM EDT (19:42 UTC)
- Expired
- Jul 17, 2007, 4:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
Counties Clay County, KY, Owsley County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 44 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 3:47 PM EDT | TSTM WND DMG | 2 Sw Oneida, KY | TREES DOWN ON HWY11 SW OF ONEIDA AND NEAR JUNCTION OF HIGHWAYS 421 AND 11. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KJKL 171942 SVRJKL KYC051-189-193-172015- /O.NEW.KJKL.SV.W.0090.070717T1942Z-070717T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 342 PM EDT TUE JUL 17 2007 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CLAY COUNTY IN SOUTHEAST KENTUCKY EASTERN OWSLEY COUNTY IN SOUTHEAST KENTUCKY NORTHWESTERN PERRY COUNTY IN SOUTHEAST KENTUCKY * UNTIL 415 PM EDT * AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BARCREEK...OR 8 MILES NORTHEAST OF MANCHESTER...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ONEIDA AND TEGES BY 350 PM EDT... BRUTUS AND PANCO BY 355 PM EDT... WHOOPFLAREA AND NEWFOUND BY 400 PM EDT... MISTLETOE AND SAUL BY 405 PM EDT... VALJEAN AND SEBASTIAN BY 410 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. LAT...LON 3723 8381 3716 8361 3733 8326 3748 8363 $$ ABE
3 follow-up statements
000 WWUS53 KJKL 171955 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 354 PM EDT TUE JUL 17 2007 KYC051-189-193-172015- /O.CON.KJKL.SV.W.0090.000000T0000Z-070717T2015Z/ OWSLEY KY-PERRY KY-CLAY KY- 354 PM EDT TUE JUL 17 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHEASTERN CLAY...WEST CENTRAL PERRY AND EASTERN OWSLEY COUNTIES... AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WHOOPFLAREA...OR ABOUT 13 MILES NORTHWEST OF HYDEN... MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SAUL...VALJEAN AND 8 MILES SOUTHEAST OF ARNETT BY 400 PM EDT... BUCKHORN LAKE S.P. AND BUCKHORN BY 405 PM EDT... GAYS CREEK BY 410 PM EDT... BARWICK...CHAVIES...LAMONT AND KRYPTON BY 415 PM EDT... IF ON OR NEAR BUCKHORN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM LAT...LON 3728 8375 3717 8358 3733 8326 3748 8363 $$ JACOBSON
000 WWUS53 KJKL 172010 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 408 PM EDT TUE JUL 17 2007 KYC051-189-193-172015- /O.CON.KJKL.SV.W.0090.000000T0000Z-070717T2015Z/ OWSLEY KY-PERRY KY-CLAY KY- 408 PM EDT TUE JUL 17 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHEASTERN CLAY...WEST CENTRAL PERRY AND EASTERN OWSLEY COUNTIES... AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAUL...OR ABOUT 12 MILES NORTHWEST OF HYDEN...MOVING NORTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BUCKHORN...BUCKHORN LAKE S.P....GAYS CREEK AND 6 MILES SOUTHWEST OF BARWICK BY 415 PM EDT... IF ON OR NEAR BUCKHORN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM DAMAGING WINDS BLEW DOWN TREES IN NORTHEAST CLAY COUNTY WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 3728 8375 3717 8358 3733 8326 3748 8363 $$ JACOBSON
000 WWUS53 KJKL 172016 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 414 PM EDT TUE JUL 17 2007 KYC051-189-193-172024- /O.EXP.KJKL.SV.W.0090.000000T0000Z-070717T2015Z/ OWSLEY KY-PERRY KY-CLAY KY- 414 PM EDT TUE JUL 17 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY...WEST CENTRAL PERRY AND EASTERN OWSLEY COUNTIES EXPIRED AT 415 PM EDT... LAT...LON 3728 8375 3717 8358 3733 8326 3748 8363 THE STORMS HAVE DECREASED IN INTENSITY AND ARE NO LONGER CONSIDERED SEVERE. THUNDERSTORMS AND SHOWERS WILL STILL CONTINUE THROUGH 5 PM IN THE AREA. $$ JACOBSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 1:24 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 17, 1:24 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 124 PM EDT TUE JUL 17 2007 .SHORT TERM.../TODAY THROUGH THURSDAY/ CHALLENGING FORECAST FOR TODAY...GENERALLY CONCERNING COVERAGE OF SHOWER AND THUNDERSTORM ACTIVITY FOR THE AREA. FOR OUR SOUTHERN ZONES EXPECT CONVECTION TO FIRE IN THE SOUTH SIMILAR TO YESTERDAY. BOTH THE GFS AND WRF 0Z RUNS WERE IN GOOD AGREEMENT...BRINGING SHORT WAVE ENERGY NORTHWARD FROM THE TN VALLEY AREA...WARRANTING A SLIGHT INCREASE IN POPS FOR THE SOUTH. FOR OUR NORTHERN ZONES...INCREASED POPS SOLELY ON LATEST TRENDS OF THE REMNANTS OF AN MCS CURRENTLY PUSHING THROUGH ILLINOIS AND INTO INDIANA. PROGRESS OF SHOWERS AND THUNDERSTORMS HAS BEEN FAIRLY STEADY THROUGH THE OVERNIGHT. THE WRF APPEARED TO HAVE A BETTER HANDLE ON DEVELOPMENT AND MOVEMENT...SO LEANED TOWARDS IT/S SOLUTION WHICH BRINGS ACTIVITY FAR ENOUGH SOUTH TO JUSTIFY AN INCREASE IN POPS FOR THAT AREA AS WELL. OTHERWISE INHERITED FORECAST LOOKED VERY GOOD...ESPECIALLY TEMPS. DID NUDGE DAYTIME HIGHS UP JUST A DEGREE OR TWO LATE IN THE PERIOD AS ETA MOS GUIDANCE HAS LENDED CREDENCE TO THE WARMER MAV MOS BY TRENDING CLOSER TO IT/S TEMPS. .LONG TERM.../THURSDAY THROUGH MONDAY/ CONFIDENCE IN THE LONGER TERM FORECAST IS BUILDING A LITTLE BIT COMPARED TO THE LAST COUPLE OF DAYS. THE GFS IS MORE CONSISTENT... BOTH RUN TO RUN AND IN THE ENSEMBLE...ADVERTISING A MORE AMPLIFIED SOLUTION WITH A FASTER COLD FROPA. COLD FROPA NOW APPEARS MOST LIKELY THURSDAY NIGHT. BUILDING ON THE CONFIDENCE OF THE MORE CONSISTENT GFS SOLUTION....HAVE INCREASED POPS THURSDAY NIGHT TO THE LIKELY CATEGORY. TAPERED POPS OFF FROM NW TO SE ON FRIDAY. ALSO ALLOWED POPS TO EXIT THE AREA A BIT SOONER WITH FASTER GFS SOLUTION...AND WITH SUPPORT FROM LATEST HPC GUIDANCE. CONSEQUENTLY...COOLER AND DRIER AIR SHOULD ARRIVE FOR THE WEEKEND. THERE IS STILL SOME UNCERTAINTY AS TO HOW COOL/DRY THE AIR WILL BE. BUT WOULD NOT RULE OUT A STRONGER PUSH THAN CURRENTLY INDICATED IN THE FORECAST...AND LATER MODEL RUNS WILL NEED TO BE MONITORED FOR TRENDS. && .AVIATION.../18Z TO 18Z/...UPDATED SCATTERED THUNDERSTORMS WILL CONTINUE TO FIRE THROUGH THE AFTERNOON HOURS AND WILL PLAY HIT AND MISS WITH TERMINALS. VERY HEAVY RAINFALL ALONG WITH GUSTY WINDS AND SMALL HAIL CAN BE EXPECTED ALONG WITH BRIEF VLIFR CONDITIONS WHERE THE STORMS HIT. EXPECT THUNDERSTORMS TO DIE OFF AFTER SUNSET... ALTHOUGH THE POSSIBILITY EXISTS FOR THUNDERSTORM COMPLEXES TO RIDE SOUTHEAST AT LEAST CLIPPING EASTERN KENTUCKY AND THAT WILL HAVE TO BE WATCHED FOR THE OVERNIGHT HOURS. PATCHY FOG WILL ALSO DEVELOP LATER TONIGHT AND THEN EXPECT A REPEAT OF SCATTERED THUNDERSTORMS DEVELOPING WITH THE HEAT OF THE DAY TOWARD THE END OF THE PERIOD TOMORROW. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...RAY LONG TERM....RAY AVIATION...ABE
Hazardous weather outlook, Jul 17, 5:19 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 519 AM EDT TUE JUL 17 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-181100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 519 AM EDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. AS IS TYPICAL WITH ANY THUNDERSTORM ACTIVITY...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF VERY HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE IN AND AROUND THE STRONGEST THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING EACH DAY FROM WEDNESDAY THROUGH FRIDAY. AS IS TYPICAL WITH ANY THUNDERSTORM ACTIVITY...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF VERY HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE IN AND AROUND THE STRONGEST THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RAY
In the hours before
Special weather statement, Jul 17, 1:54 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 154 PM EDT TUE JUL 17 2007 KYZ044-171830- FLEMING- 154 PM EDT TUE JUL 17 2007 ...A STRONG THUNDERSTORM TO AFFECT FLEMING COUNTY THROUGH 230 PM EDT TUESDAY AFTERNOON... AT 154 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF SHERBURNE...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE NEAR COWAN AROUND 200 PM EDT...PECKS RIDGE AROUND 205 PM EDT...CRAINTOWN AROUND 210 PM EDT...NEPTON AROUND 215 PM EDT...POPLAR PLAINS AROUND 220 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Special weather statement, Jul 17, 1:58 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 158 PM EDT TUE JUL 17 2007 KYZ059-060-171830- MENIFEE-POWELL- 158 PM EDT TUE JUL 17 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHWESTERN MENIFEE AND POWELL COUNTIES THROUGH 230 PM EDT TUESDAY AFTERNOON... AT 158 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VAUGHNS MILL...MOVING EAST AT 20 MPH. THIS STORM WILL BE NEAR KNOWLTON AROUND 205 PM EDT...ROSSLYN AROUND 210 PM EDT...BOWEN AROUND 215 PM EDT...LOMBARD AROUND 220 PM EDT... SLADE AROUND 225 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Special weather statement, Jul 17, 2:36 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 236 PM EDT TUE JUL 17 2007 KYZ044-052-171845- FLEMING-ROWAN- 236 PM EDT TUE JUL 17 2007 ...A STRONG THUNDERSTORM TO AFFECT EAST CENTRAL FLEMING AND NORTH CENTRAL ROWAN COUNTIES THROUGH 245 PM EDT TUESDAY AFTERNOON... AT 236 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MUSES MILLS... MOVING EAST AT 25 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Special weather statement, Jul 17, 2:41 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 241 PM EDT TUE JUL 17 2007 KYZ060-106-171915- MENIFEE-MORGAN- 241 PM EDT TUE JUL 17 2007 ...A STRONG THUNDERSTORM TO AFFECT WESTERN MORGAN AND EASTERN MENIFEE COUNTIES THROUGH 315 PM EDT TUESDAY AFTERNOON... AT 241 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POMEROYTON... MOVING NORTHEAST AT 20 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Special weather statement, Jul 17, 3:04 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 304 PM EDT TUE JUL 17 2007 KYZ104-106-171930- ELLIOTT-MORGAN- 304 PM EDT TUE JUL 17 2007 ...A STRONG THUNDERSTORM TO AFFECT WESTERN ELLIOTT AND NORTHERN MORGAN COUNTIES THROUGH 330 PM EDT TUESDAY AFTERNOON... AT 304 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WRIGLEY... MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE NEAR LENOX AROUND 310 PM EDT...STEELE AROUND 315 PM EDT...LYTTEN AROUND 320 PM EDT...LITTLE SANDY AROUND 325 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
Special weather statement, Jul 17, 3:36 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 336 PM EDT TUE JUL 17 2007 KYZ116-117-172000- CLAY-LESLIE- 336 PM EDT TUE JUL 17 2007 ...A STRONG THUNDERSTORM TO AFFECT NORTHEASTERN CLAY AND NORTHWESTERN LESLIE COUNTIES THROUGH 400 PM EDT TUESDAY AFTERNOON... AT 336 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TANKSLEY... MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE NEAR ENLINE AROUND 345 PM EDT...BEAR BRANCH AROUND 350 PM EDT...PANCO AROUND 355 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. ABE
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:09 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming | 25 min |
| Jul 17, 4:55 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee | 35 min |
| Jul 17, 7:14 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.